# SDR SWIA202157464

- Difficulty date: March 27, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 13,571 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH GUSSET CORRODED AT FRAME 90.     (C-CHECK RO 4/10/2021)    REMOVED AND REPLACED RH GUSSET AT FR 90. RESTORED SURFACE PROTECTION. REF SRM 51-40-08, SRM 51-23-05, SRM 51-23-06 REFER TO CONTINUATION CARD FOR ALL WORK ACCOMPLISHED
